News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   
 

 Headlines:

 
 

Doctors Lounge - Psychiatry Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Psychiatry Answers List

Forum Name: Antidepressants

Question: Joint pain after 4 days on Lamictal?


 littlemomma79 - Mon Apr 27, 2009 9:50 pm

I woke up this morning with what felt like a charlie horse on the left side of my buttocks. It has since spread to my left hip and pelvis. It is aching. I had to take aleve. I have taken 25mg for the last 4 days only. It's almost painful to walk.

Is this an allergic reaction? Do I take it again tonight and call my dr tomorrow? Do I discontinue use altogether?

Thank you!!
 Debbie Miller, RN - Tue May 05, 2009 7:24 pm

User avatar Hello,
Whenever you have serious side effects after starting a new medication you should report it to your prescribing physician. This is not a common side effect, but could be a serious one so you need to get advice about continuing or discontinuing it from the doctor who may need to examine you to see if it is the drug or simply a coincidental occurrence.

Best wishes.

|

Check a doctor's response to similar questions

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

 
Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here